Aa
A
A
Close
Avatar universal
Switching from birth control pill to the patch. Could I be pregnant?? *help* #2
Sorry for posting this twice but I wanted more answers and to add new info. I went back on the pill (Alesse), prior I was on it for about a year and a half, and stopped for about six months. I started taking it at the start of september for about two and a half weeks, up until september 18th (sunday) and then monday, the 19th, I went to the doctors and switched to the patch(Ortho Evra).my boyfriend was going to be in town so I didn't want to wait til the end of my cycle to switch (stupid). So I switched from the pill to the patch on the monday (19th) and then my boyfriend was there the 21st, three days after switching. The patch says it takes a full week to be effective, so I am worried, although I was on the pill before the patch so I was protected from that, but wondering if the different hormnone levels and the switch would make it be effective. I had unprotected sex oh about 13 times or so during the week or so he was here. Anyway, I also had some bleeding and spotting and light bleeding during that time, and in the patch instructions it mentions many women experience that during their first few months, wondering if that could effect my period as well. I have my patch free week next week and hoping that I am not pregnant or anything and to get my period. What do you think my odds are?
Cancel
5 Answers
Page 1 of 1
Avatar universal
also, since switching to the patch I have been breaking out more (zits) and I never broke out on the pill really except on my off week, which makes me fear that the patch isnt as effective if that is happening, and today ive been nauteous and flulike and headachy but i may just be sick because i cant breath well, am sneezy, and have a sore throat. Im really stressed over this..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I was on alesse, found out that the patch has 20mcgm of estrogen, and 0.15 of progestin and alesse has 20mcgm estrogen  and 0.10 prgestin.  Could the extra progestin Im not used to cause irregularity and breakouts and to feel ill? Im so confused.

kimmie?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
yeah probably.. oh well.
ANYONE ELSE??? PLEASE???

and I am 18, I dont want to call my doctor, my mom would kill me and the doctor is our family doctor and I dont want her knowing about this
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Going by everything you've said, I think your covered. Sounds like just some hormone imbalances and getting used to the patch. But you shouldn't think twice about picking up the phone and calling your doc with your questions and concerns. I bug my doctors about EVERYTHING!!! That's what I pay them for. And next time your BF is in town I suggest you also use condoms to be EXTRA safe. Good Luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Your last post yeah probably...oh well?  Is that meant 4 using condoms?  What other kind of answer do you want?  No one can tell you the odds of being pregnant.  She said you are probably covered, take a test, call the doc & use condoms next time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1472427714
Blank
KTowne commented on KeeLolo's status
11 hrs ago
740516 tn?1360946086
Blank
AppleBr commented on photo
16 hrs ago
740516 tn?1360946086
Blank
AppleBr commented on photo
16 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources